On Pell Quaternions and Pell-Lucas Quaternions

Çimen C., İpek A.

Advances in Applied Clifford Algebras, vol.26, no.1, pp.39-51, 2016 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1007/s00006-015-0571-8
  • Journal Name: Advances in Applied Clifford Algebras
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.39-51
  • Keywords: Pell numbers, Pell quaternions, Pell-Lucas numbers, Pell-Lucas quaternions, Quaternion algebra
  • Hacettepe University Affiliated: Yes


The main object of this paper is to present a systematic investigation of new classes of quaternion numbers associated with the familiar Pell and Pell-Lucas numbers. The various results obtained here for these classes of quaternion numbers include recurrence relations, summation formulas and Binet’s formulas.